# SDR FDEA2020030530483

- Difficulty date: March 3, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,473 hours, 24,625 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE WARNING L ENG OVHT   RAN ENGINES TO POWER FOR APPROX 5 MIN. TAXIED A/C                      PER JRH NO WARNINGS COMPLIED WITH PNEUMATIC BLEED                      DUCT LEAK CHECK USING ALUMINUM FOIL WRAP DURING                        POWER RUNS NO LEAKS WERE NOTED REF B757 AMM                            36-11-00-5 ALL FOIL REMOVED. B757 FIM 26-11 FT 803                     COMPLIED WITH NO DEFECTS NOTED. AFOLTS CARD WAS                        CHANGED PRECAUTIONARY MPN 285N0028-36 S/N D1801 SEE                    WORK UP DATES FOR SIGN OFFS. FIRE/OH BITE CHECK WAS                    COMPLIED AND PNUE SYS BACK PRESSURE CHECK COMPLIED                     WITH ALL WITH NO DEFECTS. SEE WORK UPDATES FOR SIGN                    OFFS. UNABLE TO DUPLICATE DISCREPANCY AT THIS TIME                     A/C OK FOR SERVICE
